WHITE CELL COUNT
LYMPHOCYTE IMMUNOPHEHOTY PE
CD4/CD3 (Helper T Lymphs)
CD4/CD3(Helper T Lymphs)
CD8/CD3(Cytotoxic T Lymph;
CD8/CD3(Cytotoxic T Lymph)
0. £4 -
The total number of lymphocytes were above normal and the subsets were outside of the reference ranges.
We advise that you see your doctor with these results.
One Doc but better in PDF format. Lymphocyte Subsets
CBC to follow
COMPLETE BLOOD COUNT
Red Blood Cells
P.ED CELL COUNT
4 . 97
4 . 40
300 - 350
White Blood Cells
BLOCO FILM REPOFT
Note ref range raised in patients over 40
We recommend that you discuss these results with your doctor.
This is the best I can do with a scanning mouse.
This is the best I can do with a scanning mouse. pdfs are much clearer
Thyroid tests all okay. Cortisol I understand is okay.
I do not know what Lymphocytosis is. Nor do I understand the technical details of the blood tests. Can you explain each of them?
Also would the drug terbinafine alter them to such a high degree. It is taken for athletes foot.
Only terbinafine a drug to clear up a toenail infected with athletes foot.
The symptoms were there since infancy and as far as I know it was Measles/Rubella at the age of 18 months caused it or I dragged it from my mother at birth. Surely thos blood tests mean something.
Thank you for the additional information.
One thing that is very clear from the complete blood count report is that you definitely have lymphocytosis.
Before going into details on what's the cause of your lymphocytosis I would like to mention that a complete blood count is a test that is done routinely in the vast majority of patients who visit the doctor's office.
So this is not a special or specific test, it is a routine test.
The other thing that I can see mentioned in your history is that your doctor mentioned that you had a complete blood count three years back which did not show lymphocytosis.
Lymphocytosis is mentioned as a side effect of terbinafine so that may be the cause.
Another cause pertinent to your case may be a chronic infection i.e. chronic athlete's foot.
Any chronic infection can cause one to have lymphocytosis.
The bot***** *****ne is that I would not worry too much about the raised lymphocyte count as it may either indicate a chronic infection or possibly a side effect of the medication that you are on.
In either case it is not something dangerous, or life threatening or anything to worry about.
Lymphocytosis is not an indication for stopping the drug i.e. terbinafine. So you should complete the course.
I would repeat the complete blood count once your infection has settled completely i.e. about a month or two later.
Let me know if you have more questions.
Rate me positively for my services when you are done asking.
I do not understand but will have a think and come back some time later.
Do you know